# SDR SWAA090573

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 20,766 hours, 11,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT COVER CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
